Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 3, Pages 261-274
http://dx.doi.org/10.1155/S1048953392000212

Boundedness and asymptotic stability in the large of solutions of an ordinary differential system y' = f(t, y, y')

Department of Mathematics, Sri Sathya Sai Institute of Higher Learning, Prasanthinilayam, Andhra Pradesh 515 134, India

Received 1 February 1991; Revised 1 December 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Venkatesulu and P. D. N. Srinivasu, “Boundedness and asymptotic stability in the large of solutions of an ordinary differential system y' = f(t, y, y'),” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 3, pp. 261-274, 1992. https://doi.org/10.1155/S1048953392000212.